Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 52, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 28, 2009, 4:55 AM CST for 8 counties in Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2009, 4:55 AM CST (10:55 UTC)
- Expired
- Feb 28, 2009, 5:45 AM CST
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Chilton County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Perry County, AL, Shelby County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 65 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 2:52 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 281055
SVRBMX
ALC007-021-063-065-073-105-117-125-281145-
/O.NEW.KBMX.SV.W.0052.090228T1055Z-090228T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 AM CST SAT FEB 28 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT...
NORTHWESTERN CHILTON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF JEMISON...
SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...HOOVER...BESSEMER...
NORTHERN PERRY COUNTY IN CENTRAL ALABAMA...
SHELBY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...PELHAM...MONTEVALLO...HELENA...
WILSONVILLE...COLUMBIANA...CHELSEA...CALERA...ALABASTER...
SOUTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF EUTAW...
HALE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF GREENSBORO...
SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 545 AM CST
* AT 450 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NORTH JOHNS TO MERTZ TO BOLIGEE...OR
ALONG A LINE EXTENDING FROM 7 MILES WEST OF BESSEMER TO 15 MILES
WEST OF BRENT TO 9 MILES SOUTHWEST OF EUTAW...AND MOVING EAST AT 50
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RAIMUND...BESSEMER AND SAWYERVILLE BY 500 AM CST...
REGIONS PARK OR HOOVER MET...WEST CENTREVILLE...HARRISBURG AND
CENTREVILLE BY 505 AM CST...
RIVERCHASE...INDIAN SPRINGS VILLAGE AND RIVERCHASE GALLERIA BY 510
AM CST...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 219 THROUGH 247...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 13...
AND INTERSTATE 20 EXIT NUMBERS 86 THROUGH 108.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SATURDAY MORNING
FOR SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3279 8803 3297 8762 3339 8713 3338 8635
3289 8672 3266 8737 3264 8803
TIME...MOT...LOC 1054Z 270DEG 43KT 3334 8701 3289 8736
3273 8792
$$1 follow-up statement
000
WWUS54 KBMX 281121
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 AM CST SAT FEB 28 2009
ALC073-125-281131-
/O.CAN.KBMX.SV.W.0052.000000T0000Z-090228T1145Z/
TUSCALOOSA AL-JEFFERSON AL-
521 AM CST SAT FEB 28 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON AND
SOUTHEASTERN TUSCALOOSA COUNTIES IS CANCELLED...
THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 13...
AND INTERSTATE 20 EXIT NUMBERS 86 THROUGH 110.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SATURDAY MORNING
FOR SOUTHERN ALABAMA.
LAT...LON 3267 8792 3285 8718 3325 8686 3319 8650
3289 8672 3266 8737 3265 8779
TIME...MOT...LOC 1121Z 281DEG 25KT 3315 8681 3284 8707
3268 8771
$$
ALC007-021-063-065-105-117-281145-
/O.CON.KBMX.SV.W.0052.000000T0000Z-090228T1145Z/
PERRY AL-HALE AL-CHILTON AL-GREENE AL-BIBB AL-SHELBY AL-
521 AM CST SAT FEB 28 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR SOUTHERN SHELBY...SOUTHEASTERN BIBB...SOUTHEASTERN GREENE...
NORTHWESTERN CHILTON...CENTRAL HALE AND NORTHERN PERRY COUNTIES...
AT 517 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM AMERICAN VILLAGE TO 7 MILES SOUTHWEST OF
TALLADEGA NATIONAL FOREST TO GREENSBORO MUNICIPAL AIRPORT...OR ALONG
A LINE EXTENDING FROM MONTEVALLO TO 8 MILES SOUTHEAST OF BRENT TO 9
MILES WEST OF GREENSBORO...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CALERA AND LAWLEY BY 530 AM CST...
RANDOLPH AND MINOOKA PARK BY 535 AM CST...
COLUMBIANA...JEMISON...FOLSOM AND CHILTON COUNTY MOTOR SPORTS PARK
BY 540 AM CST...
SHELBY AND UNION GROVE BY 545 AM CST...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 219 THROUGH 238.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SATURDAY MORNING
FOR SOUTHERN ALABAMA.
LAT...LON 3267 8792 3285 8718 3325 8686 3319 8650
3289 8672 3266 8737 3265 8779
TIME...MOT...LOC 1121Z 281DEG 25KT 3315 8681 3284 8707
3268 8771
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:14 AM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Feb 28, 3:14 AM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 314 AM CST SAT FEB 28 2009 .SHORT TERM...TODAY THROUGH SUNDAY. CURRENT BOUNDARY CURRENTLY ALONG AND NORTH OF THE I-20 CORRIDOR. THIS BOUNDARY WILL CONTINUE TO SLOWLY EDGE NORTH...ALLOWING MUCH MORE OF THE CWA TO GET INTO THE WARM SECTOR OUT OF THE COLD FRONT. ISOLATED ACTIVITY WILL CONTINUE TO DEVELOP IN THE WARM SECTOR. WHAT DOES DEVELOP WILL LIKELY BE SURFACE BASED AND HAVE THE CAPABILITY OF ROTATING AND PRODUCING ANY TYPE OF SEVERE WEATHER. THE MAIN THREAT WILL BE GENERALLY ALONG AND SOUTH OF A LINE FROM CENTREVILLE TO ALEXANDER CITY. STORMS TO THE NORTH OF THIS LINE WILL LIKELY CONTAIN LARGE HAIL AND DAMAGING WINDS. BEGINNING TO SEE A SURFACE WAVE DEVELOP OUT AHEAD OF THE COLD FRONT. FLASH FLOODING CONTINUES TO BE A CONCERN ACROSS THE FAR NORTHERN THIRD OF THE AREA...AS NUMEROUS FLASH FLOOD WARNINGS HAVE BEEN ISSUED. THIS WAVE WILL EVENTUALLY DEVELOP INTO A SURFACE LOW AND SWING RIGHT UP THE I-20/59 CORRIDOR. THIS WILL SPELL THE BEGINNING OF THE END FOR THE WEATHER ACROSS THE AREA AS THE COLD FRONT WILL BEGIN TO PUSH THROUGH LATE MORNING ACROSS THE NORTH AND MID AFTERNOON ACROSS THE SOUTH. ONCE THIS STORM SYSTEM PUSHES OUT...THE NEXT THREAT WILL BE IN THE FORM OF SNOW. AN UPPER LEVEL DISTURBANCE WILL SLIDE SOUTHEAST INTO CENTRAL ALABAMA. THIS LOW WILL PROVIDE THE DYNAMIC COOLING THAT WILL BE NEEDED FOR SNOWFALL ACROSS CENTRAL ALABAMA. BIG QUESTION ON THIS SYSTEM NOW WILL BE THE EXACT TRACK OF THE UPPER LEVEL DISTURBANCE AND WHERE THE HEAVIEST BAND OF SNOW WILL SET UP. FOR NOW WILL GO WITH THE BAND OF HEAVIEST PRECIPITATION GENERALLY ALONG AND EAST OF THE I-20/59 CORRIDOR FROM MIDNIGHT TO 6 AM SATURDAY NIGHT...SUNDAY MORNING. AT THIS TIME WILL CONTINUE TO HIGHLIGHT IN THE HWO AS ACCUMULATIONS ARE EXPECTED TO LESS THAN 2 INCHES WITH THIS SNOW EVENT. MOST OF THE SNOW WILL BE DONE BY NOON TO 3 PM ACROSS THE SOUTHEASTERN COUNTIES. STAY TUNED FOR FURTHER UPDATES. .LONG TERM...MONDAY THROUGH SATURDAY. BEHIND THIS DYNAMIC SYSTEM THIS WEEKEND...CONDITIONS WILL IMPROVE QUITE A BIT. HIGH PRESSURE WILL BUILD IN AT THE SURFACE ON MONDAY...WHILE THE UPPER LEVELS REMAIN IN A TROUGH. THIS WILL KEEP THE AREA BELOW NORMAL THROUGH MONDAY. BY TUESDAY...AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD AND SLIDE INTO CENTRAL ALABAMA BY WEDNESDAY. THIS WILL ALLOW TEMPERATURES TO WARM BACK TO SEASONABLE CONDITIONS BY THE END OF THE WEEK. NEXT CHANCE AT RAIN WILL BE ON SATURDAY. && .AVIATION...06Z TAF DISCUSSION. EXPECT FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF SITES TONIGHT AT SOME POINT OR ANOTHER. HANDLED THE TIMING WITH A TEMPO GROUP AS THE HEAVIEST THUNDERSTORMS ARE EXPECTED TO OCCUR WITHIN THE NEXT 4 TO 5 HOURS. RAIN WILL ACTUALLY LIFT NORTHWARD...WITH ONLY ISOLATED SHOWERS FOR TOI AND MGM. THE LINE OF STRONGER STORMS AND RAIN WILL REMAIN GENERALLY ACROSS THE NORTHERN TAFS. CEILINGS WILL LOWER THROUGH THE OVERNIGHT HOURS AND WILL BE AROUND 500 TO 700 FEET BY 9Z AND STAY UNTIL THE FRONT PASSES. LOOK FOR THE RAIN TO END SOON AFTER 18Z FOR THE NORTH AND 21 TO 23Z FOR THE SOUTH. CEILINGS WILL STAY AROUND 1500 FEET THROUGH THE END OF THE PERIOD. VISIBILITIES WILL GENERALLY DECREASE WITH ANY OF THE THUNDERSTORMS THAT ACTUALLY MOVE THROUGH A TAF SITE. WINDS WILL STAY UP FOR MOST OF THE NIGHT. EXPECT A WIND SHIFT TO OCCUR DURING THE DAY TOMORROW AS A SURFACE LOW PRESSURE SYSTEM BEGINS TO APPROACH THE AREA. WINDS WILL ALSO BEGIN TO PICK UP AND BECOME GUSTY. NO SNOW YET IN THE FORECAST. IT IS STILL MORE THAN 24 HOURS AWAY. WILL PROBABLY BEGIN TO INCLUDE IN THE 12Z FORECAST. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 57 36 43 23 48 / 90 40 50 0 0 ANNISTON 61 37 43 27 50 / 90 30 60 0 0 BIRMINGHAM 59 34 43 25 50 / 90 50 60 0 0 TUSCALOOSA 59 34 45 29 52 / 90 60 30 0 0 CALERA 61 36 43 29 52 / 90 50 60 0 0 AUBURN 67 38 43 24 49 / 90 30 60 0 0 MONTGOMERY 66 36 45 26 52 / 90 30 60 0 0 TROY 72 37 45 28 53 / 90 30 50 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH IN EFFECT THROUGH 6 AM SATURDAY FOR MARION-LAMAR- FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE- PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB- HILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-ELMORE. && 16
Hazardous weather outlook, Feb 28, 4:36 AM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 436 AM CST SAT FEB 28 2009 ALZ011>015-017>050-011200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 436 AM CST SAT FEB 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...LASTING INTO THE EARLY AFTERNOON HOURS. THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL... DAMAGING WINDS...LOCALLY HEAVY RAIN...AND ISOLATED TORNADOES. THE THREAT WILL BE CONFINED TO AREAS NEAR AND SOUTH OF INTERSTATE 20... ENDING FROM WEST TO EAST BY 2PM. AT THIS TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM DEVELOPMENT. THE RELATIVELY SLOW MOVEMENT OF THE COLD FRONT AND THE LIKELIHOOD THAT AREAS WILL BE IMPACTED BY MULTIPLE THUNDERSTORMS WILL RESULT LOCALIZED FLOODING AREAWIDE...ESPECIALLY ALONG AND NEAR THE COLD FRONT. MANY AREAS RECEIVED 3 TO 5 INCHES OF RAINFALL YESTERDAY...AND ANY ADDITIONAL RAIN AMOUNTS WILL PRODUCE FLOODING CONCERNS. THIS THREAT SHOULD ALSO SUBSIDE BY EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE TONIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF MEASURABLE SNOW THROUGH NOON ON SUNDAY. SNOW AMOUNTS WILL GENERALLY RANGE FROM ONE HALF OF AN INCH TO ONE AND ONE HALF INCH. ACCUMULATIONS WILL LIKELY OCCUR ON GRASSY SURFACES...BUT SOME ROADWAYS MAY BECOME SLICK ESPECIALLY WEST. ANY ACCUMULATIONS SHOULD BE GONE BY AFTERNOON AS HIGHS WILL REACH THE 40S. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY THROUGH SATURDAY AT 2 PM. 75/LINHARES
In the hours before
Local storm report, Feb 28, 1:46 AM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 AM CST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD VERNON 33.76N 88.11W
02/28/2009 LAMAR AL EMERGENCY MNGR
COUNTY EMA REPORTS UP TO 10 ROADS CLOSED ACROSS THE
COUNTY AT THIS TIME.
&&
KLAWSLocal storm report, Feb 28, 4:02 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 AM CST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM FLASH FLOOD VERNON 33.76N 88.11W
02/28/2009 LAMAR AL EMERGENCY MNGR
COUNTY EMA REPORTS 48 ROADS ARE NOW CLOSED COUNTYWIDE
&&
KLAWSLocal storm report, Feb 28, 4:45 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 AM CST SAT FEB 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL 2 S TUSCALOOSA 33.21N 87.54W
02/28/2009 E0.75 INCH TUSCALOOSA AL PUBLIC
REPORTED NEAR STOKES
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:02 PM CST | Tornado Warning | BMX | Autauga, Dallas, Greene, Hale, Marengo, Perry | 43 min |
| Feb 27, 6:14 PM CST | Tornado Warning | BMX | Marengo | 31 min |
| Feb 27, 6:19 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Macon, Montgomery, Tallapoosa | 41 min |
| Feb 27, 6:40 PM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 35 min |
| Feb 27, 6:43 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Perry | 32 min |
| Feb 27, 7:12 PM CST | Tornado Warning | BMX | Dallas, Perry | 48 min |
| Feb 27, 7:14 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Montgomery | 46 min |
| Feb 27, 8:45 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 45 min |
| Feb 28, 12:17 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| Feb 28, 1:18 AM CST | Flash Flood Warning | BMX | Winston | 3 hr |
| Feb 28, 1:23 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion | 3 hr |
| Feb 28, 1:44 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Feb 28, 2:12 AM CST | Flash Flood Warning | BMX | Fayette | 4 hr |
| Feb 28, 3:30 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 45 min |
| Feb 28, 4:06 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Feb 28, 4:10 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Pickens, Sumter and 1 more | 50 min |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 47 hr |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 50 hr |
| Feb 28, 5:34 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Hale, Perry | 41 min |
| Feb 28, 6:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 49 min |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 7 days |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 6 days |
| Feb 28, 6:26 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 49 min |
| Feb 28, 6:42 AM CST | Tornado Warning | BMX | Autauga, Elmore, Lowndes, Macon, Montgomery | 48 min |
| Feb 28, 7:25 AM CST | Tornado Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 50 min |
| Feb 28, 7:53 AM CST | Tornado Warning | BMX | Lee, Macon, Russell | 52 min |
| Feb 28, 7:59 AM CST | Tornado Warning | BMX | Chambers, Lee | 46 min |
| Feb 28, 8:03 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 40 hr |
| Feb 28, 8:48 AM CST | Flash Flood Warning | BMX | Lee | 3 hr |
| Feb 28, 8:49 AM CST | Severe Thunderstorm Warning | BMX | Russell | 26 min |
| Feb 28, 9:05 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Lowndes, Macon, Montgomery | 40 min |
| Feb 28, 9:46 AM CST | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Feb 28, 9:57 AM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 3 hr |
| Feb 28, 10:01 AM CST | Tornado Warning | BMX | Bullock, Macon, Montgomery | 15 min |
| Feb 28, 3:16 PM CST | Winter Storm Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Feb 28, 3:16 PM CST | Winter Weather Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Chilton and 22 more | 26 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.